General NewsLatest

Naa Ashorkor Lists Side Effect Of COVID-19 Vaccine After Taking It; Scared Ghanaians React

Ghanaian media personality Naa Ashorkor has listed the side effect of the COVID-19 vaccine after she took it.

Naa Ashorkor took to her Instagram page to share the side effect.

According to the pretty damsel, after taking the vaccine, she has been experiencing some side effects.

She noted:

“A day after my COVID-19 vaccine shot… I’m experiencing the expected side effects. Headache, pain in the arm that received the shot, and some fatigue.

Am I worried? Noooo. Am I freaking out? Noooo? Do I think you should take the Vaccine? Definitely YES!”

Naa Ashorkor Side Effect COVID-19 Vaccine

 

Please send us your articles for publication via editor@reportghana.com

Loading...

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button